Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 124, NWS St. Louis, MO

May 3, 2013Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at May 3, 2013, 9:46 AM CDT for Lincoln County, Missouri. It took effect at May 3, 2013, 4:25 PM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2013, 9:46 AM CDT (14:46 UTC)
In effect from
May 3, 2013, 4:25 PM CDT
Expired
May 6, 2013, 4:20 AM CDT
In force
60 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WGUS43 KLSX 031446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT FRI MAY 3 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  CUIVRE RIVER NEAR

      TROY


.THIS FLOOD WARNING IS A RESULT OF AROUND ONE INCH OF RAINFALL OVER
THE PAST 24 HOURS AND ABOUT TWO ADDITIONAL INCHES OF RAIN FORECAST
THROUGH SATURDAY MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-041446-
/O.NEW.KLSX.FL.W.0124.130504T0253Z-130506T0920Z/
/TRYM7.2.ER.130504T0253Z.130504T1200Z.130505T0920Z.NO/
946 AM CDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS
  EVENING AND CREST NEAR 25.4 FEET EARLY SATURDAY MORNING.
  ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

CUIVRE RIVER
  TROY            21.0    8.96      25.4   19.8   10.8    8.3    7.5
6 follow-up statements
110 
WGUS83 KLSX 031952
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI MAY 3 2013

...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER...


    NEAR TROY
    AT OLD MONROE


.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF RAIN THE PAST
24 HOURS AND 1 TO 1.5 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-041952-
/O.EXT.KLSX.FL.W.0124.130503T2125Z-130506T0848Z/
/TRYM7.2.ER.130503T2125Z.130504T0600Z.130505T0848Z.NO/
252 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT 2:30 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.2 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090

$$

MOC113-041951-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
252 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* THE LATEST ESTIMATED STAGE IS 25.8 FEET.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.9 FEET SUNDAY.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

CUIVRE RIVER
  TROY            21.0   19.29      25.2   19.4   11.1    8.6    7.7
  OLD MONROE      24.0   E25.8      26.4   27.7   27.6   26.9   26.0
514 
WGUS83 KLSX 040138
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT FRI MAY 3 2013

...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER IN MISSOURI...


    NEAR TROY
    AT OLD MONROE
 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF RAIN THE PAST 36
HOURS AND 0.25 TO 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-050138-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T1030Z/
/TRYM7.2.ER.130503T2042Z.130504T1200Z.130505T1030Z.NO/
838 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 8 PM FRIDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.1 FEET SATURDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090

$$

MOC113-050138-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
838 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 6 PM FRIDAY THE STAGE WAS 26.7 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.1 FEET SUNDAY.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS 
  FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

CUIVRE RIVER
  TROY            21.0   23.58      26.1   20.3   11.1    8.6    7.7
  OLD MONROE      24.0   26.71      27.0   28.0   28.0   27.0   26.1
845 
WGUS83 KLSX 041143
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER  

      NEAR TROY 

      AT OLD MONROE


.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF RAIN THE PAST 48
HOURS AND AROUND A TENTH OF AN INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-051143-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T1040Z/
/TRYM7.2.ER.130503T2042Z.130504T1130Z.130505T1040Z.NO/
643 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL EARLY SUNDAY MORNING.
* AT 6:30 AM SATURDAY THE STAGE WAS 26.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY NEAR CREST AROUND 26.2 FEET AND IS
  FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-051142-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
643 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 6:00 AM SATURDAY THE STAGE WAS ESTIMATED TO BE NEAR 27.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.6 FEET LATE
  SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS 
  FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

CUIVRE RIVER
  TROY            21.0   26.22      20.4   11.0    8.4    7.7    7.4
  OLD MONROE      24.0  E27.00      28.6   28.3   27.4   26.4   25.7
195 
WGUS83 KLSX 041950
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
EAST CENTRAL MISSOURI...
 
  CUIVRE RIVER NEAR TROY 
  AT OLD MONROE  

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF RAINFALL DURING
THE PAST 48 HOURS AND LESS THAN A QUARTER INCH OF RAIN IS EXPECTED
THROUGH TOMORROW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-051950-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T0904Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0904Z.NO/
250 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL VERY EARLY SUNDAY MORNING.
* AT 2:30 PM SATURDAY THE STAGE WAS 26.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 26.43 FEET 1015 AM THIS MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW 
  MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-051950-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
250 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:30 AM SATURDAY THE STAGE WAS 27.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 29.2 FEET TOMORROW EVENING
  THEN BEGIN FALLING.
* IMPACT...AT 29.1 FEET...STREETS IN OLD MONROE BEGIN FLOODING.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS 
  FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

CUIVRE RIVER
  TROY            21.0   26.02      19.1   10.8    8.4    7.7    7.4
  OLD MONROE      24.0   27.48      28.9   29.2   28.9   28.4   27.7
748 
WGUS83 KLSX 050052
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  CUIVRE RIVER NEAR TROY 
  AT OLD MONROE

.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF RAINFALL
SINCE LATE THURSDAY AND LITTLE ADDITIONAL RAIN IS EXPECTED
OVERNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-060052-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T0819Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0819Z.NO/
752 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 7:30 PM SATURDAY THE STAGE WAS 24.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.


&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-060052-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
752 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:30 AM SATURDAY THE STAGE WAS 27.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 29.2 FEET TOMORROW EVENING
  THEN BEGIN FALLING.
* IMPACT...AT 29.1 FEET...STREETS IN OLD MONROE BEGIN FLOODING.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS 
  FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.


&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

CUIVRE RIVER
  TROY            21.0   24.28      19.1   10.8    8.5    7.7    7.4
  OLD MONROE      24.0   27.48      28.9   29.2   28.9   28.4   27.5
896 
WGUS83 KLSX 051425
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CDT SUN MAY 5 2013

...THE FLOOD WARNING IS CANCELLED FOR THE CUIVRE RIVER NEAR...


    TROY


.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-051455-
/O.CAN.KLSX.FL.W.0124.000000T0000Z-130506T0819Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0522Z.NO/
925 AM CDT SUN MAY 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 9 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 12:30 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 8 FEET BY TUESDAY 
  EVENING.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/06  05/07  05/08  05/09  05/10

CUIVRE RIVER
  TROY            21.0   14.44       9.5    8.2    7.7    7.4    7.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 3, 7:00 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 3, 7:00 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT FRI MAY 3 2013

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013

QUITE THE UNUSUAL SYNOPTIC PATTERN FOR EARLY MAY AS A STRONG UPPER
LEVEL TROF IS BEGINNING TO CLOSE OFF A CIRCULATION ALONG THE
KANSAS/OKLAHOMA BORDER THIS MORNING. AT THE SURFACE...A NEARLY
STATIONARY FRONT WILL WAVER LITTLE ACROSS OUR EASTERN COUNTIES WHILE
SURFACE LOW PRESSURE DEVELOPS AND MOVES NORTH-NORTHWEST TODAY AND
TONIGHT PARALLELING THE MISSISSIPPI RIVER. THIS WILL PROVIDE
WIDESPREAD RAIN TO THE CWA OVER THE NEXT 24 HOURS...WITH THE
HEAVIEST AMOUNTS...UP TO 3.0 INCHES...ACROSS EASTERN MISSOURI AND
WESTERN ILLINOIS. FLOOD WATCH LOOKS ON TARGET AND NO CHANGES ARE
PLANNED AT THIS TIME.

THE MID/UPPER LEVEL LOW WILL BEGIN TO SLOWLY MOVE SOUTH OF THE AREA
THIS WEEKEND...TREKKING THROUGH ARKANSAS AND INTO THE SOUTHEAST
UNITED STATES BY EARLY NEXT WEEK. HAVE GOT TO GIVE CREDIT TO THE GFS
MODEL WHICH NAILED THIS FORECAST DAYS AGO WHEN THE ECWMF WAS
SHUNTING THE CIRCULATION NORTH INTO THE UPPER MIDWEST/GREAT LAKES.

MAIN BAND OF STEADY RAIN WILL SLOWLY LIFT EAST NORTHEAST ON SATURDAY
AND PRECIPITATION SHOULD BECOME MORE SHOWERY AS THE SURFACE LOW
PRESSURE OCCLUDES UNDER THE PARENT UPPER LOW. SLOW MOVEMENT OF THE
SYSTEM WILL RESULT IN CONTINUED CHANCES OF SHOWERS SATURDAY NIGHT
AND SUNDAY...WITH THE HIGHEST POPS ALONG AND SOUTH OF I-44 IN
MISSOURI AND I-70 IN ILLINOIS.

TEMPERATURES WILL BE BELOW NORMAL THROUGH THE SHORT TERM
PERIOD...WITH THE COLDEST VALUES EXPECTED TODAY ACROSS MISSOURI AND
EXTREME WESTERN ILLINOIS. SIDED WITH COLDER MET MOS VALUES.

CVKING

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013

UPPER LEVEL LOW PRESSURE SYSTEM FINALLY MOVES INTO THE SOUTHEAST
UNITED STATES EARLY NEXT WEEK...BUT GFS AND GEM DEPICT A
REINFORCING SHORTWAVE DIVING SOUTH FROM THE PLAINS...KEEPING THE
COLD AIR ALOFT IN PLACE AND SETTING THE STAGE FOR DIURNAL SHOWERS
AND ISOLATED THUNDERSTORMS TO FORM ON MONDAY AFTERNOON. ECWMF IS
LESS AGGRESSIVE WITH THE NORTHERN SHORTWAVE...AND THEREFORE IS DRY
FOR MONDAY.

FORECAST GETS EVEN MORE UNCLEAR DUE TO HOW THE MODELS HANDLE THE
NORTHERN SHORTWAVE AND THE NEXT SOUTHERN SYSTEM THAT PULLS INTO
THE PLAINS BY MIDWEEK. REGARDLESS...IT APPEARS THAT THE THREAT OF
THUNDERSTORMS WILL RETURN BY THURSDAY AFTERNOON...IF NOT SOONER.

TEMPERATURES WILL MODERATE BACK TO SEASONAL NORMALS.

CVKING

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 640 AM CDT FRI MAY 3 2013

IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.

SPECIFICS FOR KSTL...
IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.

CARNEY

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     48  43  52  47 / 100 100  60  60
QUINCY          45  42  53  46 / 100 100  70  30
COLUMBIA        37  35  53  43 / 100  70  30  30
JEFFERSON CITY  39  36  52  43 / 100  60  30  30
SALEM           64  50  53  48 / 100 100  90  70
FARMINGTON      42  37  52  43 / 100  90  20  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-FRANKLIN MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-CLINTON
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 3, 2:52 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT FRI MAY 3 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
252 AM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE ILLINOIS RIVER REMAINS ABOVE MAJOR FLOOD LEVEL. PLEASE SEE
THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS THROUGH THIS
EVENING. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES MAY CAUSE
FLOODING OF LOW LYING AREAS AS WELL AS RIVERS...CREEKS...AND
STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN ABOVE MAJOR FLOOD LEVEL. PLEASE
SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS GREATER THAN
TWO INCHES TO THE NATIONAL WEATHER SERVICE.

CVKING

In the hours before

Local storm report, May 3, 9:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       3 W FESTUS              38.22N  90.46W
05/03/2013  M2.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            IN THE LAST 12 HOURS. 9.0 INCHES OF RAIN THE PAST 2
            WEEKS.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:16 AM CDTRiver Flood WarningLSXSaint Charles43 hr
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson4 days
May 3, 8:46 AM CDTRiver Flood WarningLSXCrawford, Washington4 days
May 3, 8:46 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
May 3, 8:46 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
May 3, 10:19 AM CDTRiver Flood WarningLSXReynolds4 days
May 3, 3:10 PM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
May 3, 5:01 PM CDTAreal Flood WarningLSXJefferson7 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.